# SDR 2022F00433

- Difficulty date: October 28, 2022
- Submitted: October 28, 2022
- Operation: General aviation
- Aircraft: N513JB
- Make and model: Cessna 750
- Aircraft serial: 7500129
- Aircraft time: 17,101 hours, 10,496 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

CREW ADVISED THEY ARE RETURNING FROM TAXI TO FBO DUE TO SMOKE IN THE CABIN.  NO VISIBLE FLAMES. PAX CAME UP DURING TAXI AND BROUGHT IT TO OUR ATTENTION. THERE WAS A LOT OF HEAT AND THICK SMOKE FROM OVERHEAD VENTS AS WELL AS FLOOR AND SIDE WALL. NO EMERGENCY SERVICES REQUESTED. OPEN
